Hope people don't mind me jumping in to this thread.
Is it just a written report that you get for your scans or do you get to see the scan pictures as well? I'd be very interested to see mine as I seem to have had a few tumours which apparently haven't shown up. I had a PET scan which showed a sub pectoral tumour but the report didn't say the location of it, unlike when they tell you which quadrant a breast tumour is (although I'm pretty sure I know exactly where it is), and the skin mets didn't show on it. My surgeon only had a copy of the written report for the PET.
I don't have bone mets or, currently, any evidence of secondaries, but have inoperable, incurable local-regional recurrence. After my recurrence I decided I needed to know more and so I got copies of my previous histology reports but I'd also like to see the scan results. Think I'll ask my BCN if she can get me copies.
Janette - everything crossed for you for tomorrow. The waiting drives you mad doesn't it.
Mavis - OH can never do quite as much as we can can they? Hope your strength comes back soon. It made me laugh about tidying up for the cleaning lady as that's what we used to do as children - it still looked a mess afterwards.
Dani - hope you have got peace of mind from your onc. Chemo was very effective for me - lung mets 'barely discernible'.
Had a slight surprise today when I looked at my recent CT scan during onc appointment as it said 'multiple sclerotic metastases unchanged' in my spine (knew about) and also in my pelvis which I didn't know I had! I wonder what else they haven't told me.
Chocolates and anyone I've missed. I hope you are keeping well and enjoying the sun when it makes an appearance. I bet Helen is having a great time - not raining in Disneyland I bet.
TN = Triple negative.
Thanks for your info. I've asked for a second opinion from another onc and hopefully I get more of the bed side manner that I would like. The onc i'm seeing at the moment is fine but I don't feel I'm getting all the options out there.
We'll see what next Tuesday brings but in the meantime I see my original onc on monday to sign consent form for Eribulin.
Love and light
Sorry have'nt posted for a while feeling yuk, but I am improving slowly slowly and the "trots have stopped Deo Gratias.I seem now too be coping with lower dose of Everolimus, fatigue is now my biggest problem!
I can see so many jobs building up in the house and no energy to tackle them, OH keeps on top of the kitchen, but the rest of the house needs attention.I would like to employ a cleaner but OH is dead set against having to tidy up before the cleaning lady comes!!I really hope that some of my old energy returns soon.
Love and Light xxMavis
I am back home and feeling overwhelmed with anxiety and concern regarding my onc appointment. I spoke with her today before leaving hospital and she has advised that I should try Eribulin which is IV chemo. Something I swore i would never go through again. She said there is the option to go back on oral chemo called Vinorelbine which has less toxicity but less effectiveness that studies have shown. She said to hurry with the decision and not to wait longer than 2 weeks to decide. She also pushed for me to try the IV chemo over the oral one as they have just received funding for this and she wanted me to try it. I asked about trials etc. but nothing doing. Hormone treatment alone is something she doesn't feel would help.
I feel bewildered by it all as never expected for the Cape to stop working after a few months. Progression is now in sternum and sacroilliac. I don't have any confidence in the chemotherapy option at all and wondered if anyone feels the same way?
I do have non conventional option to try but is not ready yet.
Love and light
Crickey Janette, what a nightmare!
I hope you have a lovely birthday - is it today? If so, Happy Birthday!
You need a nice trip out and some retail therapy after all that lot.
Hope you're feeling better today.
Hope everyone is as well as possible.
Morning ladies, hope everyone is ok, not posted for a week or so, had a rotton week!!
We are have had our bedroom plastered last weekend so we moved into out daughters bedroom and she went in the spare box room, we have spent the last week getting it painted etc as well as going to work and as you can imagine my house has been in a tip.....which drives me mad.
On Wednesday morning i went to my docs to have my pre denusomab bloods done and as usual they struggled to get some, after 3 attempts they managed it, only then when i got home i had a call from them saying they didnt take enough grrrr so had to go back to give more.........thats not the end of the needles, had my CT scan later that day and guess what????? they could'nt get a vein AGAIN anyway they did manage it in the end by using my hand but it was sooo painful when the dye went through as the veins in your hand are thinner then in your arm. Just when i thought my nightmare was over the following day I got a call from The Christie hospital to say my potassium level was too high and need to go to A&E asap for yet MORE bloods and an ECG oh i wanted to cry!!! gets to the hospital and yet another struggle getting blood and in the end they took it from my ear lobe!!!! never had that before, was sat up there for over 4hrs only to be told it was now fine and that they can get a false reading if they struggle to get blood.
Well it looks like a lovely day here in Manchester, going to get my washing on the line and cook a nice Sunday dinner mmmm and tomorrow my son is taking me into town for lunch and to buy me something nice for my birthday : - )
Hope you all have a lovely love and hugs Janette xxxxxxxxxxxxxxxxxxxxxxx
Hi nanofthree, I have had some zometa but I think only 2 doses at the most. My cal was 4-82 last week. It was down to 2-5 on Monday. Getting it checked tomorrow. Still feel OK. So will see! Just hoping they can control it so I can start back on treatment.. Good luck with your treatment too.😊
Chocolates, thanks for the push to get me back moving. Hope you are doing good. Have only read some of the posts so not caught up yet. I have a sore eye too so that doesn't help. OH woah is me. ! Must stop being a wimp.
Take care everyone. Hope I will soon be back to virtual normal.
Love Sheila xxx
Hello everyone. I'm back home after another week in hospital for high calcium! Now normal again but for how long.? Feels lovely to be home again although not up to scratch yet. Did start a longish post yesterday but lost it!! Damn. Takes me a long time too.
Will see onc next week to see what the next step is. Trying to drink 3 litres of fluid a day is a nightmare. When I am in hospital I have I.v fluids so don't have to drink quite as much.😊
Hope you are all OK and you treatment is working well and have a lovely holiday Helen. Thank you for your good wishes. I am going to stop now before I lose this post! But I will post later. Have missed you all. Xxx
Welcome Nanofthree, sorry you have to join us but welcome to the gang!
Yes Letrozole Femara is about £40 a box more expensive than generic, I told my Dr the generics upset my tummy and made me feel generally unwell so get Femara prescribed. Unfortunately even they cause joint pain BUT they've kept me relatively stable for over 4 years now so willing to put up with that
Chocolates glad you are going to represent our views on SBC/MBC day, thnak you. Was good to 'talk' on livechat earlier, will be good when more can join us.
Desi, I know Bognor is quite a way away but if you ever fancy joining us for lunch there is a Sussex Secs group and we generally meet every 4=6 weeks or lunch, most often in Brighton but sometimes other places like Eastbourne, Bexhill etc. Next lunch is 8th Oct, I do post under meet=ups in the Secondary section. Anyone with mets who wants to join us is welcome if you can get here.
Hope treatments tests etc go well and everyone has as good a week as possible xx
Although this is a bit 'off topic' as you were replying to Ruth but I read your comment about different brands of the hormone tablets. There was a long thread about this a year or so ago and I wouldn't have believed a different brand could create so many problems but it did for me. I was on the branded Arimidex and changed to generic and although I can't remember the exact 'extra' side effects it really got me down and it was only reading the thread I mentioned that I put two and two together. Now I'm all for saving the NHS money but when you then need more drugs to counteract the side effects there's something not quite right! I spoke to my GP about it and he said that although the ingredients can be the same (sometimes the binding agents aren't by the way) its the release mechanism that may differ and cause problems. I was able to get my prescription changed back to branded Arimidex and the additional side affects stopped. May be worth talking to your GP?